Jump to content

sclc


Recommended Posts

Hello. This is Trisha again. Got results from catscan Monday and showed tumors in liver shrank 50% and one in lung STILL KEEPS GROWING!!! I and dr. disappointed - do not know why Taxol did not work on lung but liver. Starting new chemo Gemzar Friday. If that does not work dr. wants me to see a specialist at UNC and decide from there. I am very fearful now. Feel like time is running out and no cure. I went to Boston to see specialist Septemeber 15 and felt wonderful =- had lots of energy, breathing great. good attitude = just felt good. Every since got hack feel have been going down hill. Breathing is really worse, cannot walk as far as use to without being out of breath, cannot blow nose as good, cannot suck up into nose nosedrops, etc Extremely tired ALL THE TIME and for last two weeks just no energy, bed most of the time, shake so bad. I can get up now and do more but not much = just no breath or energy. I also suffer with GAD, OCD and Depression. So I ask myself, is this cancer making this happen, anxiety, depression, fear or what? Any advice is welcome and asap. Thanks so much Prayers to all.

Love

Trisha

Link to post
Share on other sites

Trisha, im glad you came back and posted again. We have spoken quite a bit over the last few weeks and have become pretty good friends. I know for me that i was going thru some tough times back in june. I now look back and can see alot of what i was feeling was a combination of anxiety and depression. I would ask Doc for a anti anxiety medif i were you Trish. If it doesnt work for you then you havent gone wrong by trying. Anxiety can be bad. Anxiety + cancer can be really bad. As far as your switching meds i hope the gemzar does the trick and knocks the crap out of the tumor in your lung. Hang in there Trish and keep coming here to the board there is lots of help here. Ill see you soon.

Greg

Link to post
Share on other sites

Trish,

Anxiety, Depression, and Cancer, exacerbated by chemo, are no fun. Various other medications have enormous effects on people, as well, for example, when one "steps down" prednisone.

There is no shame in asking for help. I went for counseling, found a woman who specialized in those who have had medical trauma. I also AM STILL ON anti anxiety and anti depression medication, although this may be the year I can let it go.

Point being: it got me through. The roller coaster was a subterranean emotional ride through he!!, and at its best it was pretty bad. But with the support I had ( only had to ask for it) to see me through it, I did get through it.

Its very difficult not to be anxious, frightened, depressed.... it takes true bravery and attitude to keep putting one foot in front of the other. If you want to cry, whine, or vent, that is why we are here as a community.

Am I right, y'all?

We support each other when we can, and when we need to be supported it is there...

Hang tough.

XOXOX

MaryAnn

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...